# SDR DALA2025010600085

- Difficulty date: January 2, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 82,668 hours, 32,821 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 695 ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT/S. CORRECTIVE ACTION: ADJUSTED PROX SENSORS PERB757 AMM 25-66-11.OPS CKS GOOD. (0741888)
